Volume 1, Issue 3
On the Convergence Rate of the Boundary Penalty Method

Zhong-Ci Shi

DOI:

J. Comp. Math., 1 (1983), pp. 259-263

Published online: 1983-01

Preview Full PDF 209 1758
Export citation
  • Abstract

The convergence rate of the boundary penalty finite element method is discussed for a medel Poisson equation with inhomogeneous Dirichlet boundary conditions and a sufficiently smooth solution. It is proved that an optimal convergence rate can be achieved with agrees with the rate obtained recently in the numerical experiments by Utku and Carey.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-259, author = {Zhong-Ci Shi}, title = {On the Convergence Rate of the Boundary Penalty Method}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {259--263}, abstract = { The convergence rate of the boundary penalty finite element method is discussed for a medel Poisson equation with inhomogeneous Dirichlet boundary conditions and a sufficiently smooth solution. It is proved that an optimal convergence rate can be achieved with agrees with the rate obtained recently in the numerical experiments by Utku and Carey. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9702.html} }
TY - JOUR T1 - On the Convergence Rate of the Boundary Penalty Method AU - Zhong-Ci Shi JO - Journal of Computational Mathematics VL - 3 SP - 259 EP - 263 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9702.html KW - AB - The convergence rate of the boundary penalty finite element method is discussed for a medel Poisson equation with inhomogeneous Dirichlet boundary conditions and a sufficiently smooth solution. It is proved that an optimal convergence rate can be achieved with agrees with the rate obtained recently in the numerical experiments by Utku and Carey.
Zhong-Ci Shi. (1970). On the Convergence Rate of the Boundary Penalty Method. Journal of Computational Mathematics. 1 (3). 259-263. doi:
Copy to clipboard
The citation has been copied to your clipboard